Please use this identifier to cite or link to this item: doi:10.22028/D291-30259
Volltext verfügbar? / Dokumentlieferung
Title: Dilations, wandering subspaces, and inner functions
Author(s): Bhattacharjee, Monojit
Eschmeier, Jörg
Keshari, Dinesh Kumar
Sarkar, Jaydeb
Language: English
Title: Linear Algebra and its Applications
Volume: 523
Startpage: 263
Endpage: 280
Publisher/Platform: Elsevier
Year of Publication: 2017
Publikation type: Journal Article
DOI of the first publication: 10.1016/j.laa.2017.02.032
URL of the first publication: https://www.sciencedirect.com/science/article/pii/S0024379517301337
Link to this record: hdl:20.500.11880/28692
http://dx.doi.org/10.22028/D291-30259
ISSN: 1873-1856
0024-3795
Date of registration: 13-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.